# SDR CA081205008

- Difficulty date: December 4, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Frchld SA227CC
- Aircraft time: 21,673 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: HYLZ88821
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH THE LT WINDSHIELD SHATTERED. MX WAS DISPATCHED TO REPLACE THE WINDSHIELD. THE TEMP CONTROLLER WAS FOUND TO BE DEFECTIVE ALSO.  TEMP CONTROLLER REPLACED ALONG WITH WINDSHIELD AND ACFT RETURNED TO SERVICE.
